# SDR UIEA200700182

- Difficulty date: April 2, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D RT BS 840 FRAME TO TENSION TIE CONNECTION FOUND NR 8 HOLE CRACK AT TENSION TIE AFT CHANNEL.  CRACKED AFT CHANNEL REPAIRED AS PER BOEING MSG 1-303978264-2.
